Alert archive / Texas / Tornado Warnings in 2017
Tornado Warning 28, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Mar 29, 2017, 10:29 AM CDT for Fort Bend County, Harris County, Texas. It was in force for 31 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2017, 10:29 AM CDT (15:29 UTC)
- Expired
- Mar 29, 2017, 11:00 AM CDT
- In force
- 31 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Fort Bend County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 43 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 10:31 AM CDT | TORNADO | 1 W Bellaire, TX | BRIEF TORNADO TOUCHDOWN AND PRODUCED DAMAGE AT AZALEA PLACE APARTMENT COMPLEX. SURVEYED BY NWS CRP MIC AND WAS RATED AN EF-1. 50 YARD WIDTH AND 0.27 MILE LENGTH. |
| Mar 29, 10:31 AM CDT | TORNADO | 1 W Bellaire, TX | TORNADO TOUCHED DOWN AT AN APARTMENT COMPLEX. NWS CRP MIC SURVEYED THE DAMAGE AND RATED IT AN EF-1, PATH OF 0.27 MILE AND 50 YARD WIDTH. |
| Mar 29, 10:31 AM CDT | TORNADO | Bellaire, TX | A TORNADO PRODUCED MOSTLY EF0 DAMAGE... BUT A FEW SPOTS NEAR AZALEA PLACE APARTMENTS IN SOUTHWEST HOUSTON CAUSED LOW END EF-1 DAMAGE. START LOCATION WAS ALONG BISSONNET STREET WITH AN END LOCATION NEAR JESSAMINE STREET. |
| Mar 29, 10:32 AM CDT | TSTM WND DMG | 3 Sw Bellaire, TX | TREES DOWN AT BRAEWICK AND BRAESWOOD |
| Mar 29, 10:32 AM CDT | TSTM WND DMG | Bellaire, TX | TREES DOWNED AT BRAEWICK DRIVE AND S. BRAESWOOD BLVD. |
| Mar 29, 10:35 AM CDT | TSTM WND DMG | 2 Wsw Bellaire, TX | COLLAPSED CARPORT AND WINDOW DAMAGE AT THE AZALEA PLACE APARTMENTS. POSSIBLE TORNADO DAMAGE. |
| Mar 29, 10:35 AM CDT | TSTM WND DMG | Bellaire, TX | TREES DOWN ON HOLLY STREET NEAR NEWCASTLE STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.5 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 451 J/kg
- Mixed-layer CIN
- -384 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
288
WFUS54 KHGX 291529
TORHGX
TXC157-201-291600-
/O.NEW.KHGX.TO.W.0028.170329T1529Z-170329T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
1029 AM CDT WED MAR 29 2017
The National Weather Service in League City has issued a
* Tornado Warning for...
Northeastern Fort Bend County in southeastern Texas...
South central Harris County in southeastern Texas...
* Until 1100 AM CDT.
* At 1029 AM CDT, a severe thunderstorm capable of producing a
tornado was located over Braeburn, or near Bellaire, moving
northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Northwestern Pasadena, northern Missouri City, Stafford, Bellaire,
West University Place, Galena Park, Jacinto City, Hunters Creek
Village, Bunker Hill Village, Piney Point Village, Midtown Houston,
Downtown Houston, Northside / Northline, Greenway / Upper Kirby
Area, Second Ward, Greater Heights, Neartown / Montrose, Greater
Eastwood, Near Northside Houston and Greater Fifth Ward.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2961 9553 2969 9560 2993 9532 2969 9518
TIME...MOT...LOC 1529Z 241DEG 21KT 2969 9552
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$2 follow-up statements
998
WWUS54 KHGX 291545
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
1045 AM CDT WED MAR 29 2017
TXC157-291554-
/O.CAN.KHGX.TO.W.0028.000000T0000Z-170329T1600Z/
Fort Bend TX-
1045 AM CDT WED MAR 29 2017
...THE TORNADO WARNING FOR NORTHEASTERN FORT BEND COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 2965 9541 2976 9549 2993 9532 2970 9518
TIME...MOT...LOC 1544Z 241DEG 21KT 2974 9543
$$
TXC201-291600-
/O.CON.KHGX.TO.W.0028.000000T0000Z-170329T1600Z/
Harris TX-
1045 AM CDT WED MAR 29 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR CENTRAL
HARRIS COUNTY...
At 1044 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Greenway / Upper Kirby Area, moving northeast at 25
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Northwestern Pasadena, Bellaire, West University Place, Galena Park,
Jacinto City, Midtown Houston, Downtown Houston, Northside /
Northline, Greenway / Upper Kirby Area, Second Ward, Greater Heights,
Neartown / Montrose, Greater Eastwood, Near Northside Houston,
Greater Fifth Ward, Memorial Park, Greater Third Ward, Fourth Ward,
University Place and Astrodome Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 2965 9541 2976 9549 2993 9532 2970 9518
TIME...MOT...LOC 1544Z 241DEG 21KT 2974 9543
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$700
WWUS54 KHGX 291556
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
1056 AM CDT WED MAR 29 2017
TXC201-291605-
/O.EXP.KHGX.TO.W.0028.000000T0000Z-170329T1600Z/
Harris TX-
1056 AM CDT WED MAR 29 2017
...THE TORNADO WARNING FOR CENTRAL HARRIS COUNTY WILL EXPIRE AT 1100
AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with this thunderstorm. No confirmation has been
received that a tornado occurred. Please relay any reports if
storm damage or tornado sightings to local law enforcement and NWS.
LAT...LON 2965 9541 2976 9549 2993 9532 2970 9518
TIME...MOT...LOC 1555Z 241DEG 21KT 2977 9537
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Mar 29, 6:44 AM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, Mar 29, 6:44 AM CDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
644 AM CDT Wed Mar 29 2017
.AVIATION.../12Z TAFS/
Radar shows one band of storms that moved across KCLL to KUTS
this morning with another band of storms approaching from the
W/SW. This line on its current track and speed should reach
KSGR/KHOU/KIAH around 13-15Z time frame. All TAFs are accounting
for similar timing for KLBX/KGLS/KCXO/KUTS/KCLL. There is still
capping the line is fighting since the southern extend of the
squall line is struggling to hold together. This will be the main
concern for the next 6 hours. Difficult to know if the storms will
hold together or weaken into just showers as they reach Houston
terminals. TAFs reflect storms reaching Houston but will need to
watch trends closely. Trends with the HRRR show the line weakening
through the morning hours although the timing from the HRRR is to
slow. HRRR also indicates the possibility of storms re-developing
this afternoon/evening. Quite possible IF there is enough
recovery and the atmosphere is not overworked by previous
convection. TAFs reflect this possibility with VCTS but this could
very well be removed with future TAF updates depending on how the
first round of convection evolves. Overnight NAM suggests MVFR
ceilings with remaining low level moisture while GFS is drier.
TAFs went with trends of drier ahead of Pacific front that pushes
through the area 06-10Z tomorrow morning. VFR expected for
Thursday.
Overpeck
&&
.PREV DISCUSSION... /ISSUED 332 AM CDT Wed Mar 29 2017/
DISCUSSION...
An upper low pressure trough will move across the state today and
the associated cold front will push across SE Texas tonight. A
line of thunderstorms was moving east of the Interstate 35
corridor at 3:00 AM. The latest models have been a bit slow with
the advent of the storms; although, the latest runs of the HRRR
are fairly close. All the models slow the advance of the line of
storms as they enter into the western counties of the forecast
area. If the storms continue their current trends, expect the line
to reach College Station and Madisonville by 4:00 AM. If it does
not slow down, the line should then reach Huntsville, Bellville,
and possibly Columbus between 5:00 and 6:00 AM. All the models
then show the line slowing and probably not reaching metro
Houston until sometime between 6:00 AM and 9:00 AM.
Still looking at a decent environment for at least isolated severe
storms. Main threats are damaging winds and isolated tornadoes
given 0-3 km helicity values are between 300 and 400 ahead of the
line. Other threats include large hail and locally heavy rainfall.
Expect the initial line of storms to move out of the area during
the midday to early afternoon period. The HRRR shows the potential
for additional development later in the afternoon. The actual cold
front will move across the forecast area tonight.
After a cooler day on Thursday, an upper level ridge moving
overhead will set things up for a rather warm Friday. Highs on
Friday will likely reach into the mid 80s.
The progressive flow aloft will bring the next system across SE
Texas over the weekend and early next week. The best chances for
showers and thunderstorms will be on Sunday and Sunday night.
Isolated to strong to severe storms and locally heavy rainfall
again look to be possible.
40
MARINE...
Southeast winds of 20 to 28 knots will continue across the Upper
Texas Coast this morning. Seas have become rough with significant
wave heights reaching 6-7ft nearshore and 8-9ft off shore based on
NOAA buoys. Winds should decrease later today but due to the long
fetch of southeast winds, seas will remain rough. Small craft
advisory has been extended for the offshore waters until this
evening when seas should drop below 7 feet. A Pacific front will
push off the coast Thursday morning allowing for winds to shift
to the northwest. Winds quickly return to the south on Friday and
increase through the weekend. Caution or advisories may be needed
over the weekend. Another Pacific front pushes through early
Monday which will shift winds again.
Overpeck
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 82 56 77 56 86 / 80 20 10 0 0
Houston (IAH) 81 61 78 57 86 / 80 40 10 0 0
Galveston (GLS) 77 66 74 66 78 / 70 50 10 0 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Small Craft Advisory until 10 AM CDT this morning for the
following zones: Galveston Bay...Matagorda Bay.
SMALL CRAFT SHOULD EXERCISE CAUTION from 10 AM CDT this morning
through this evening for the following zones: Galveston
Bay...Matagorda Bay.
Small Craft Advisory until 7 PM CDT this evening for the
following zones: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Waters from Freeport to the
Matagorda Ship Channel from 20 to 60 NM...Waters from High
Island to Freeport from 20 to 60 NM.
&&
Discussion...40
Aviation/Marine...39In the hours before
Special weather statement, Mar 29, 6:54 AM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
654 AM CDT WED MAR 29 2017
TXZ197-210-211-291300-
Washington TX-Colorado TX-Austin TX-
654 AM CDT WED MAR 29 2017
...STRONG THUNDERSTORMS ACROSS COLORADO...NORTHWESTERN AUSTIN AND
WASHINGTON COUNTIES THROUGH 800 AM CDT...
At 654 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Fayetteville to near Ezzell.
Movement was northeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Brenham, Bellville, Columbus, Eagle Lake, Shelby, Weimar, Industry,
Burton, New Ulm, Quarry, Cat Spring, Sheridan, Altair, Nada,
Frelsburg, Garwood and Rock Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2996 9657 3004 9662 3015 9665 3016 9669
3014 9677 3016 9679 3021 9674 3030 9616
2941 9635 2925 9664 2926 9665 2934 9656
2958 9679 2958 9684 2961 9684 2963 9687
TIME...MOT...LOC 1154Z 237DEG 26KT 2980 9670 2922 9687
40Special weather statement, Mar 29, 7:24 AM CDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
724 AM CDT WED MAR 29 2017
TXZ197-210>212-226-227-235-291315-
Washington TX-Waller TX-Wharton TX-Colorado TX-Jackson TX-
Fort Bend TX-Austin TX-
724 AM CDT WED MAR 29 2017
...STRONG THUNDERSTORMS ACROSS CENTRAL COLORADO...NORTHWESTERN
WHARTON...NORTHERN JACKSON...AUSTIN...SOUTHEASTERN WASHINGTON...
NORTHWESTERN FORT BEND AND WESTERN WALLER COUNTIES THROUGH 815 AM
CDT...
At 723 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Brenham to 8 miles east of Speaks.
Movement was east at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Brenham, Sealy, Hempstead, Prairie View, Bellville, Eagle Lake,
Wallis, Pine Island, San Felipe, Monaville, Egypt, Cat Spring,
Altair, Nada and Garwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2928 9664 2933 9656 2939 9661 3015 9641
3022 9596 2930 9614 2925 9665
TIME...MOT...LOC 1223Z 262DEG 30KT 3010 9637 2926 9657
HathawaySpecial weather statement, Mar 29, 7:54 AM CDT, 2 hours 35 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 754 AM CDT WED MAR 29 2017 TXZ210>212-226-227-291330- Waller TX-Wharton TX-Colorado TX-Fort Bend TX-Austin TX- 754 AM CDT WED MAR 29 2017 ...STRONG THUNDERSTORMS ACROSS EAST CENTRAL COLORADO...NORTH CENTRAL WHARTON...SOUTHEASTERN AUSTIN...NORTHWESTERN FORT BEND AND SOUTHERN WALLER COUNTIES THROUGH 830 AM CDT... At 754 AM CDT, Doppler radar was tracking a strong thunderstorm near Eagle Lake, moving east at 30 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Rosenberg, Katy, Richmond, Sealy, Brookshire, Eagle Lake, East Bernard, Wallis, Fulshear, Simonton, San Felipe, Pattison, Orchard, Weston Lakes, Cumings, Cinco Ranch and Monaville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2950 9629 2967 9634 3007 9594 2953 9576 TIME...MOT...LOC 1254Z 254DEG 35KT 2961 9623
Special weather statement, Mar 29, 8:20 AM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
820 AM CDT WED MAR 29 2017
TXZ198-199-210>213-226-227-235-236-291400-
Grimes TX-Waller TX-Wharton TX-Colorado TX-Jackson TX-Harris TX-
Fort Bend TX-Montgomery TX-Matagorda TX-Austin TX-
820 AM CDT WED MAR 29 2017
...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN COLORADO...WHARTON...
JACKSON...EASTERN AUSTIN...SOUTHEASTERN GRIMES...SOUTHERN
MONTGOMERY...FORT BEND...SOUTHWESTERN SAN JACINTO...WALLER...
NORTHWESTERN MATAGORDA AND NORTHWESTERN HARRIS COUNTIES THROUGH 900
AM CDT...
At 819 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Hockley to near Wallis to near
Edna. Movement was northeast at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Sugar Land, Conroe, Rosenberg, Katy, Richmond, El Campo, Tomball,
Wharton, Jersey Village, Sealy, Hempstead, Willis, Prairie View,
Edna, Brookshire, Hunters Creek Village, Eagle Lake, Bunker Hill
Village, Piney Point Village and Pinehurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2921 9673 2933 9657 2935 9658 2961 9629
3021 9606 3046 9534 3040 9530 3038 9526
2988 9543 2886 9617 2871 9665 2882 9672
2885 9670 2889 9673 2892 9679 2902 9683
2905 9691
TIME...MOT...LOC 1319Z 246DEG 34KT 3011 9582 2965 9603 2890 9661
HathawaySpecial weather statement, Mar 29, 9:05 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
905 AM CDT WED MAR 29 2017
TXZ177-198-199-211>213-226-227-235>237-291445-
Walker TX-Grimes TX-Waller TX-Brazoria TX-Wharton TX-Jackson TX-
Harris TX-Fort Bend TX-Montgomery TX-Matagorda TX-Austin TX-
905 AM CDT WED MAR 29 2017
...STRONG THUNDERSTORMS ACROSS CENTRAL WHARTON...EAST CENTRAL
JACKSON...SOUTHEASTERN AUSTIN...SOUTHEASTERN GRIMES...WESTERN
MONTGOMERY...FORT BEND...SOUTHWESTERN SAN JACINTO...WEST CENTRAL
BRAZORIA...EASTERN WALLER...NORTHWESTERN MATAGORDA...SOUTHEASTERN
WALKER AND WESTERN HARRIS COUNTIES THROUGH 945 AM CDT...
At 905 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Montgomery to near Cumings to 9 miles
northwest of Blessing. Movement was northeast at 25 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Sugar Land, northwestern Missouri City, Conroe, Rosenberg, Stafford,
northern Bay City, Bellaire, Katy, Richmond, El Campo, Tomball,
Wharton, Jersey Village, Willis, Brookshire, Hunters Creek Village,
Bunker Hill Village, Piney Point Village, Pinehurst and Spring Branch
North.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2892 9649 2959 9604 3040 9578 3054 9536
3043 9533 2980 9542 2903 9589
TIME...MOT...LOC 1405Z 241DEG 21KT 3036 9567 2962 9582 2897 9634
HathawaySpecial weather statement, Mar 29, 9:43 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
943 AM CDT WED MAR 29 2017
TXZ177>179-199-200-213-226-227-236-237-291530-
San Jacinto TX-Walker TX-Brazoria TX-Wharton TX-Liberty TX-Polk TX-
Harris TX-Fort Bend TX-Montgomery TX-Matagorda TX-
943 AM CDT WED MAR 29 2017
...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN WHARTON...MONTGOMERY...
FORT BEND...SOUTHERN SAN JACINTO...CENTRAL BRAZORIA...NORTHWESTERN
LIBERTY...NORTH CENTRAL MATAGORDA...SOUTHWESTERN POLK...SOUTHEASTERN
WALKER AND HARRIS COUNTIES THROUGH 1030 AM CDT...
At 941 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Panorama Village to near Willowbrook to
Pleak to near Bay City. Movement was east at 45 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms. Funnel clouds and gusty winds are also possible with
this line of storms.
Locations impacted include...
Northwestern Pasadena, Pearland, Sugar Land, Missouri City, Conroe,
Rosenberg, northwestern Lake Jackson, Alvin, Angleton, Stafford, Bay
City, South Houston, Bellaire, Humble, West University Place,
Richmond, Galena Park, Tomball, Jacinto City and Cleveland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2891 9617 2945 9592 2990 9572 3040 9564
3063 9503 3062 9502 3060 9502 3058 9505
3057 9504 3057 9498 3055 9495 3055 9491
3011 9498 2966 9518 2906 9547
TIME...MOT...LOC 1441Z 251DEG 38KT 3037 9552 2993 9559 2948 9579 2901
9601
HathawayThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 3:03 AM CDT | Special Weather Statement | HGX | Burleson, Washington | 57 min |
| Mar 29, 4:01 AM CDT | Special Weather Statement | HGX | Brazos, Burleson, Madison | 44 min |
| Mar 29, 5:51 AM CDT | Special Weather Statement | HGX | Burleson | 54 min |
| Mar 29, 6:15 AM CDT | Special Weather Statement | HGX | Colorado | 45 min |
| Mar 29, 6:54 AM CDT | Special Weather Statement | HGX | Austin, Colorado, Washington | 66 min |
| Mar 29, 7:24 AM CDT | Special Weather Statement | HGX | Austin, Colorado | 51 min |
| Mar 29, 7:54 AM CDT | Special Weather Statement | HGX | Waller | 36 min |
| Mar 29, 8:09 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 36 min |
| Mar 29, 8:20 AM CDT | Special Weather Statement | HGX | Fort Bend, Jackson, Montgomery, Waller, Wharton | 40 min |
| Mar 29, 8:57 AM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Waller | 33 min |
| Mar 29, 9:05 AM CDT | Special Weather Statement | HGX | Fort Bend, Montgomery, Wharton | 40 min |
| Mar 29, 9:34 AM CDT | Areal Flood Advisory | HGX | Austin, Fort Bend, Harris, Montgomery, Waller, Wharton | 3 hr |
| Mar 29, 9:43 AM CDT | Special Weather Statement | HGX | Brazoria, Fort Bend, Harris, Montgomery, San Jacinto | 47 min |
| Mar 29, 10:15 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Harris, Liberty, Montgomery | 2 hr |
| Mar 29, 10:51 AM CDT | Special Weather Statement | HGX | Brazoria, Harris, Liberty, Matagorda | 69 min |
| Mar 29, 12:13 PM CDT | Areal Flood Advisory | HGX | Harris, Montgomery | 3 hr |
| Mar 29, 12:22 PM CDT | Special Weather Statement | HGX | Montgomery | 38 min |
| Mar 29, 12:51 PM CDT | Special Weather Statement | HGX | Harris | 24 min |
| Mar 29, 1:01 PM CDT | Special Weather Statement | HGX | Brazoria | 29 min |
| Mar 29, 1:05 PM CDT | Special Weather Statement | HGX | San Jacinto | 40 min |
| Mar 29, 1:09 PM CDT | Special Marine Warning | HGX | 66 min | |
| Mar 29, 1:18 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, Polk, San Jacinto | 42 min |
| Mar 29, 1:32 PM CDT | Special Weather Statement | HGX | Brazoria | 43 min |
| Mar 29, 1:42 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston, Harris | 3 hr |
| Mar 29, 1:51 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 39 min |
| Mar 29, 1:58 PM CDT | Flash Flood Warning | HGX | Brazoria | 3 hr |
| Mar 29, 2:09 PM CDT | Special Marine Warning | HGX | 66 min | |
| Mar 29, 2:11 PM CDT | Special Weather Statement | HGX | Chambers | 49 min |
| Mar 29, 2:17 PM CDT | Flash Flood Warning | HGX | Galveston, Harris | 3 hr |
| Mar 29, 2:19 PM CDT | Special Marine Warning | HGX | 56 min | |
| Mar 29, 2:26 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk | 34 min |
| Mar 29, 2:37 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston, Harris, Liberty | 38 min |
| Mar 29, 2:44 PM CDT | Severe Thunderstorm Warning | HGX | Polk | 31 min |
| Mar 29, 2:55 PM CDT | Areal Flood Advisory | HGX | Chambers, Harris, Liberty | 3 hr |
| Mar 29, 2:56 PM CDT | Areal Flood Advisory | HGX | Polk | 3 hr |
| Mar 29, 3:06 PM CDT | Tornado Warning | HGX | Chambers, Harris | 24 min |
| Mar 29, 3:08 PM CDT | Special Marine Warning | HGX | 52 min | |
| Mar 29, 3:12 PM CDT | Flash Flood Warning | HGX | Chambers, Harris | 3 hr |
| Mar 29, 3:20 PM CDT | Small Craft Advisory | HGX | 5 hr | |
| Mar 29, 3:26 PM CDT | Tornado Warning | HGX | Chambers, Liberty | 34 min |
| Mar 29, 3:56 PM CDT | Special Marine Warning | HGX | 34 min | |
| Mar 29, 4:20 PM CDT | Special Marine Warning | HGX | 115 min | |
| Mar 29, 4:28 PM CDT | Flash Flood Warning | HGX | Chambers, Liberty | 3 hr |
| Mar 29, 5:17 PM CDT | Areal Flood Advisory | HGX | Chambers | 118 min |
Nearby
Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.